# SDR DL738070217

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 19,298 hours, 8,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30US81K3
- Condition: Sheared
- Location: Flap Bellcrank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B FLAP TRACK FAIRING PUNCHED BY SHEARED AFT FLAP ACTUATING ROD.  REPLACED LT O/B FLAP BELLCRANK BOTH AFT FLAP PUSHRODS AND FL FAIRING.  REPLACED RODS P/N 113A3920-5, P/N 113A3920-7.  BELLCRANK 113A3910-3 AND FAIRING 113A9250-13.  REPLACED AND ADJUSTED PER M/M 27-51-18-400-802.  CYCLED FLAPS SEVERAL TIMES, OPN CHECKS OK.
